Annals of Movement Disorders

CASE REPORTS
Year
: 2022  |  Volume : 5  |  Issue : 1  |  Page : 74--76

Tacrolimus-induced generalized tremor with excellent response to primidone


Abhishek Lenka, Caroline King, Monica Soni, Nancy Hu, Gholam K Motamedi 
 Department of Neurology, MedStar Georgetown University Hospital, Washington, DC, USA

Correspondence Address:
Dr. Abhishek Lenka
Department of Neurology, MedStar Georgetown University Hospital, Washington, DC - 20007
USA

Tacrolimus treatment is associated with a range of neurological adverse effects. Neurotoxicity caused by tacrolimus may result in subacute onset of tremor in a subset of patients. The commonly reported tremor phenomenology associated with tacrolimus neurotoxicity is the action tremor of bilateral upper limbs with or without rest tremor. Tremor may occur even if the plasma concentration of tacrolimus is within the therapeutic range. In this report, we highlight a case of tacrolimus-induced tremor, in which, in addition to having action and rest tremor of the upper limbs, the patient had vocal, lingual, and lower limb tremor. We demonstrate how drug cessation and temporary administration of primidone remarkably improved the tremor.


How to cite this article:
Lenka A, King C, Soni M, Hu N, Motamedi GK. Tacrolimus-induced generalized tremor with excellent response to primidone.Ann Mov Disord 2022;5:74-76


How to cite this URL:
Lenka A, King C, Soni M, Hu N, Motamedi GK. Tacrolimus-induced generalized tremor with excellent response to primidone. Ann Mov Disord [serial online] 2022 [cited 2022 Jun 25 ];5:74-76
Available from: https://www.aomd.in/article.asp?issn=2590-3446;year=2022;volume=5;issue=1;spage=74;epage=76;aulast=Lenka;type=0